On bipartite 2-factorizations of K(n)-I and the Oberwolfach problem

Bryant, Darryn and Danziger, Peter (2011) On bipartite 2-factorizations of K(n)-I and the Oberwolfach problem. Journal of Graph Theory, 68 1: 22-37. doi:10.1002/jgt.20538


Author Bryant, Darryn
Danziger, Peter
Title On bipartite 2-factorizations of K(n)-I and the Oberwolfach problem
Formatted title
On bipartite 2-factorizations of Kn − I and the Oberwolfach problem
Journal name Journal of Graph Theory   Check publisher's open access policy
ISSN 0364-9024
1097-0118
Publication date 2011-09
Year available 2010
Sub-type Article (original research)
DOI 10.1002/jgt.20538
Volume 68
Issue 1
Start page 22
End page 37
Total pages 16
Place of publication Hoboken, NJ, U.S.A.
Publisher John Wiley & Sons
Collection year 2012
Language eng
Formatted abstract
It is shown that if F1, F2, …, Ft are bipartite 2-regular graphs of order n and α1, α2, …, αt are positive integers such that α1 + α2 + ⋯ + αt = (n − 2)/2, α1≥3 is odd, and αi is even for i = 2, 3, …, t, then there exists a 2-factorization of KnI in which there are exactly αi 2-factors isomorphic to Fi for i = 1, 2, …, t. This result completes the solution of the Oberwolfach problem for bipartite 2-factors.
Keyword Oberwolfach problem
2-Factorizations
Graph factorizations
Graph decompositions
Hamilton-Waterloo problem
Triangle-factors
Length cycles
Graphs
Decomposition
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article first published online: 12 NOV 2010

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 21:22:54 EST by System User on behalf of Mathematics